26563 articles – 20394 references  [version française]
.:. Browse > By author > Perrine .:.
3 documents ordered by :

fulltext access Trigonométrie pythagoricienne
Perrine S.
[hal-01006059 - version 3] (08/07/2014)
fulltext access From Frobenius to Riedel: analysis of the solutions of the Markoff equation
Perrine S.
[hal-00406601 - version 1] (2009-07-23)
fulltext access A Survey of Finite Algebraic Geometrical Structures Underlying Mutually Unbiased Quantum Measurements
Planat M. R. P. et al
Foundations of Physics 36 (2006) 1662-1680 [hal-00002833 - version 3]